# SDR CA110412004

- Difficulty date: April 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Part number: 464017
- Condition: Fractured
- Location: Rt Mlg
- Part time: 20,065 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE INSPECTION OF THE MLG DOWNLOCK ACTUATOR PIN ON THE STABILIZER BRACE, AN OPERATOR FOUND ON RT MLG STABILIZER BRACE AT DOWNLOCK ACTUATOR ATTACHMENT, A FRACTURED LUG.  THE PART HAS BEEN INSTALLED SINCE DELIVERY.  INVESTIGATION IS BEING COMPLETED.
